Advertisement

Correction to: New Properties on Normalized Null Hypersurfaces

  • Cyriaque Atindogbe
  • Manuel GutiérrezEmail author
  • Raymond Hounnonkpe
Correction
  • 48 Downloads

Notes

Acknowledgements

The second and third authors have been partially supported by an FEDERMTM2016- 78647-P grant. The third author has been partially supported by a CEA-SMA grant.

References

  1. 1.
    Galloway, G.J.: Maximum principles for null hypersurfaces and null splitting theorems. Ann. Henri Poincaré 1, 543–567 (2000)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Gutiérrez, M., Olea, B.: Induced Riemannian structures on null hypersurfaces. Math. Nachr. 289, 1219–1236 (2016)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Institut de Mathématiques et de Sciences Physiques (IMSP)Université d’Abomey-CalaviAbomey-CalaviBénin
  2. 2.Universidad de MálagaMálagaSpain

Personalised recommendations